# SDR ARWA20030308

- Difficulty date: March 12, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,480 hours, 26,030 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND; LT WING STA. XRS 22.000 - STA.XRS 74.000 REAR SPAR UPPER CAP FLANGE WITH 8.00 INCH CRACK.
